RUS  ENG
Full version
JOURNALS // Izvestiya of Saratov University. Mathematics. Mechanics. Informatics // Archive

Izv. Saratov Univ. Math. Mech. Inform., 2014 Volume 14, Issue 3, Pages 316–320 (Mi isu516)

This article is cited in 5 papers

Mathematics

New Properties of Almost Nilpotent Variety of Exponent 2

O. V. Shulezhko

Ulyanovsk State University, 42, Leo Tolstoy str., Ulyanovsk, 432970, Russia

Abstract: In the presented work we consider numerical characteristics of almost nilpotent variety of exponent 2, which was first constructing in article [1]. The main result of this paper is introduce the exact values of the multiplicities of the irreducible modules appearing in the expansion of the multilinear part of the variety. Meanwhile, we obtain as a consequence the formulas of codimension and colength of the variety of exponent 2.

Key words: variety, exponent of variety, codimension, colength.

UDC: 512.5

DOI: 10.18500/1816-9791-2014-14-3-316-320



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025